2019
Том 71
№ 11

All Issues

On Multipliers from Spaces of the Bergman Type to the Hardy Spaces in a Polydisk

Shamoyan R. F.

Full text (.pdf)


Abstract

We describe coefficient multipliers from spaces of the Bergman type to the Hardy spaces.

English version (Springer): Ukrainian Mathematical Journal 52 (2000), no. 10, pp 1606-1617.

Citation Example: Shamoyan R. F. On Multipliers from Spaces of the Bergman Type to the Hardy Spaces in a Polydisk // Ukr. Mat. Zh. - 2000. - 52, № 10. - pp. 1405-1414.

Full text